Answers to Lee and Park's questions
Commun. Korean Math. Soc. 2012 Vol. 27, No. 1, 1-6
https://doi.org/10.4134/CKMS.2012.27.1.1
Printed March 1, 2012
Min Su Kang
Hanyang University
Abstract : In [K. J. Lee and C. H. Park, $Some$ $questions$ $on$ $fuzzifications$ $of$ $ideals$ $in$ $subtraction$ $algebras$, Commun. Korean Math. Soc. $\bf 22$ (2007), no. 3, 359--363], Lee and Park posed three questions. In this paper, the affirmative answers to their questions are provided, and characterizations of fuzzy ideals are investigated.
Keywords : subtraction algebra, ideal, fuzzy ideal
MSC numbers : 03G25, 08A72
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd